Structural Properties and Integral Transforms of the k -Kummer Hypergeometric Function.
Saved in:
| Title: | Structural Properties and Integral Transforms of the k -Kummer Hypergeometric Function. |
|---|---|
| Authors: | Sánchez Pérez, Enrique Alfonso1 (AUTHOR) easancpe@mat.upv.es, Karataş, Hilal Başak2 (AUTHOR), Uçar, Faruk1,2 (AUTHOR), Albayrak, Durmuş2 (AUTHOR) |
| Source: | Mathematics (2227-7390). Aug2026, Vol. 14 Issue 15, p2744. 25p. |
| Database: | Mathematics Source |
|
Full text is not displayed to guests.
Login for full access.
|
|
Be the first to leave a comment!